MathSciNet Relay Station
MathSciNet bibliographic data
MR2823019 57R25 (17A35 55Q25 55R25 55R45)
Ranicki, Andrew Commentary on "On the parallelizability of the spheres'' by R. Bott and J. Milnor and "On the nonexistence of elements of Hopf invariant one'' by J. F. Adams [comment on the reprints of MR0102804; MR0097059]. Bull. Amer. Math. Soc. (N.S.) 48 (2011), no. 4, 509–511.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement